MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION BOVIE; HIGH TEMP CAUTERY

BOVIE MEDICAL CORPORATION BOVIE; HIGH TEMP CAUTERY
Model Number AA01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is being returned for evaluation.The dhr record was reviewed for this lot number with no noted noncomformities during the manufacturing and processing of this product.All items were noted as within manufacturing specifications from the manufacturer.(b)(4).A follow up report will be submitted once the product is returned for evaluation.
 
Event or Problem Description
The customer was preparing the device when the cautery became active without touching the buttons.The cautery would not turn off and the batteries had to be removed.There was no harm to the patient or the staff.
 
Additional Manufacturer Narrative
Only the manufacturing date on the label was recorded.The sterile lot number of the device was not provided.--corrected the lot number to 9-24-2019.The customer was given a return material authorization(rma) form and a shipping label to return the device.However, it was never received.The tracking number on the shipping label was never used and the customer could not confirm the carrier information to track it.The device history record could not be reviewed as the sterile lot numberr was not provided.The complaint cannot be confirmed without the return of the device, and a root cause cannot be determined.(b)(4).This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or the need for corrective actions, a follow up report will be submitted.

Brand Name
BOVIE
Common Device Name
HIGH TEMP CAUTERY
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater, fl
MDR Report Key10302480
Report Number3007208013-2020-00019
Device Sequence Number2964332
Product Code HQP
UDI-Device Identifier00607151011017
UDI-Public00607151011017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberAA01
Device Catalogue NumberAA01
Device Lot Number09-24-2019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/14/2020
Patient Sequence Number1